Does the risk of arterial hypertension increase in the course of triptorelin treatment?
Аннотация
BACKGROUND
Gonadotropin-releasing hormone agonists (GnRH-a) are common treatment options for central precocious puberty (CPP) in childhood. GnRH-a treatment is useful and has a good safety profile, with minimal adverse effects and no severe long-term consequences. The common side effects in children are menopause-like symptoms and local adverse events at the injection site.
CASE PRESENTATION: We present the case of a girl with CPP who developed arterial hypertension from treatment with GnRH-a (triptorelin). Comprehensive diagnostic studies ruled out other causes for her hypertension and its complications. After therapy was interrupted, her blood pressure remained within normal limits for age. Consequently, we hypothesize that the hypertension presented by our patient was related to triptorelin treatment.
CONCLUSIONS
Although the etiology of this adverse event is not known and only some hypotheses can be made, clinicians should be aware that arterial hypertension might appear during triptorelin treatment in childhood with CPP. Therefore, they should routinely monitor the arterial blood pressure of patients under treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.